On Fractional Calculus Operators and the Basic Analogue of Generalized Mittag-Leffler Function





Saigo’s fractional q-calculus operator, Generalized q-Mittag-Leffler function, q-gamma function, q-shifted factorial and basic hypergeometric series


In the present paper, we have derived some unified image formulas of the generalized \(q\)-Mittag-Leffler function under fractional calculus operators. We have derived the integral and derivative formulas of Saigo's for the generalized \(q\)-Mittag-Leffler function in terms of basic hypergeometric series \(_2\Phi_1 [a,b;c \, | \, q,z]\) and with the help of main results we have obtained the known formulas of the generalized \(q\)-Mittag-Leffler function such as Riemann-Liouville fractional integral & derivatives. The Kober and Weyl integrals of the generalized \(q\)-Mittag-Leffler function are also obtained as special cases.


Download data is not yet available.


W.A. Al-Salam, Some fractional q-integrals and q-derivatives, Proceedings of the Edinburgh Mathematical Society 15(2) (1966), 135 – 140, DOI: 10.1017/S0013091500011469.

R.P. Agarwal, Certain fractional q-integral and q-derivatives, Proceedings of the Cambridge Philosophical Society 66(2) (1969), 365 – 370, DOI: 10.1017/S0305004100045060.

K.G. Bhadana and A.K. Meena, Some properties of q-analogue of generalized Mittag-Leffler function associated with fractional calculus, South East Asian Journal of Mathematics and Mathematical Sciences 17(1) (2021), 171 – 182, URL: http://rsmams.org/download/articles/2_17_1_714329388_Paper%2013%20SOME%20PROPERTIES%20OF%20ANALOGUE%20OF%20GENERALIZED.pdf.

A. Fitouhi, N. Bettaibi and K. Brahim, The Mellin transform in quantum calculus, Constructive Approximation 23 (2006), 305 – 323, DOI: 10.1007/s00365-005-0597-6.

M. Garg and L. Chanchlani, q-Analogues of Saigo’s fractional calculus operators, Bulletin of Mathematical Analysis and Applications 3(4) (2011), 169 – 179, URL: http://www.bmathaa.org/repository/docs/BMAA3_4_21.pdf.

M. Garg, L. Chanchlani and S. Alha, q-Analogue of Saigo fractional integrals and derivatives of generalized basic hypergeometric series, Palestine Journal of Mathematics 4(1) (2015), 144 – 155, URL: https://pjm.ppu.edu/paper/141.

M. Garg, L. Chanchlani and S.L. Kalla, A q-analogue of generalized Mittag-Leffler function, Algebra Groups and Geometries 28(2) (2011), 205 – 223, URL: http://www.hadronicpress.com/AGGVOL/ISSIndex.php?VOL=28&Issue=2.

G. Gasper and M. Rahman, Basic Hypergeometric Series, 2nd edition, Cambridge University Press, Cambridge (1990), URL: https://www.cambridge.org/core/books/basic-hypergeometric-series/FB96E4EBA19A585533D47461A580A68D.

H.J. Haubold, A.M. Mathai and R.K. Saxena, Mittag-Leffler functions and their applications, Journal of Applied Mathematics 2011 (2011), Article ID 298628, DOI: 10.1155/2011/298628.

G.M. Mittag-Leffler, Sur la Nouvelle Function Eα(x), Comptes rendus de l’Académie des Sciences 137 (1903), 554 – 558, URL: https://gallica.bnf.fr/ark:/12148/bpt6k6262261b/f14.item.

S.D. Purohit and S.L. Kalla, A generalization of q-Mittag-Leffler function, Matematichki Bilten 35(LXI) (2011), 15 – 26, URL: http://im-pmf.weebly.com/uploads/5/8/9/8/58988609/purohit-kalla14.10.2011.pdf.

S.D. Purohit and R.K. Yadav, On generalized fractional q-integral operators involving the q-Gauss hypergeometric function, Bulletin of Mathematical Analysis and Applications 2 (2010), 35 – 44, https://www.emis.de/journals/BMAA/repository/docs/BMAA2-4-5.pdf.

T.O. Salim and A.W. Faraj, A generalization of Mittag-Leffler function and integral operator associated with fractional calculus, Journal of Fractional Calculus and Applications 3(5) (2012), 1 – 13, URL: http://math-frac.org/Journals/JFCA/Vol3_July_2012/Vol3_Papers/05_Vol.%203.%20July%202012,%20No.%205,%20pp.%201%20-%2013..pdf.

R.K. Saxena, R.K. Yadav, S.D. Purohit and S.L. Kalla, Kober fractional q-integral operator of the basic analogue of the H-function, Revista Técnica de la Facultad de Ingeniería Universidad del Zulia 28(2) (2005), 154 – 158, URL: https://ve.scielo.org/scielo.php?script=sci_arttext&pid=S0254-07702005000200007.

A. Wiman, Über den Fundamental satz in der Theorie de Funktionen Eα(x), Acta Mathematica 29 (1905), 191 – 201, DOI: 10.1007/BF02403202.




How to Cite

Bhadana, K. G., & Meena, A. K. (2022). On Fractional Calculus Operators and the Basic Analogue of Generalized Mittag-Leffler Function. Communications in Mathematics and Applications, 13(3), 835–842. https://doi.org/10.26713/cma.v13i3.1854



Research Article